MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. CUTTER 4:1 RATIO; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. CUTTER 4:1 RATIO; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770304000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown time, the mesher plate was damaged, and the cutters were worn down.After final investigation, it was confirmed that this cutter failed the cut test.There was no information available regarding the patient impact.Due diligence is complete; no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under(b)(4).Functional testing determined the cutter failed the test cut.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
CUTTER 4:1 RATIO
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23619523
Report Number0001526350-2025-01495
Device Sequence Number18386823
Product Code FZW
UDI-Device Identifier00889024375475
UDI-Public(01)00889024375475(11)191017(10)64550566
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770304000
Device Lot Number64550566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
0001526350-2025-00733
Patient Sequence Number1
Patient SexUnknown